# SDR DXTA200400301

- Difficulty date: April 28, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N782QS
- Make and model: Cessna 650
- Aircraft serial: 6507082
- Aircraft time: 4,294 hours, 3,339 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 62384002
- Part serial: 469
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,915 hours, 1,474 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AT FL410, MACH .78, NOSE PITCHED DOWN -3 TO -5º, AUTOPILOT WAS "ON", FLAPS OVERSPEED LIGHT ILLUMINATED. FLAPS INDICATED 7º THEN 20º, VISUALLY FLAPS APPEARED TO BE BETWEEN 0 - 7º. - FOUND BITS 1, 2, 7, 8 SET ON CONTROLLER, SUSPECT A BAD FLAP CONTROLLER DUE TO FAULT CODES.  REPLACED CONTROLLER CHECKED MECHANICAL AND ELECTRICAL PER CESSNA 650 MM CHAPTER 27-54-00.
